# SDR FDEA201810083172

- Difficulty date: October 8, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING FILL PORT FOUND TO HAVE SKIN CORROSION CARRIED OUT REPAIR TO R/H WING UPPER SKIN AT FILL PORT IAW FEDEX E.A.#: F-5730-  T0343044 PART (1) TITLE:" WINGS - PLATES AND SKINS - CORROSION OVERWING FILL PORT R/H   WING" AND SRM 57-20-01-2R REPAIR #7 REV.125
